MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC PRUITT F3 CAROTID SHUNT
Model Number 2012-12
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received the complaint device for evaluation.However, we were unable to confirm the reported incident during our investigation process.When we attempted to inflate the internal carotid balloon with saline, we were unable to inflate the balloon.We observed a hole in the internal carotid balloon.As a result, the balloon could not inflate.The common carotid balloon inflated and deflated properly.Based on our device evaluation, it is likely that this device came in contact with a sharp object during the pre-use check that damaged the balloon.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
One of the balloons of the pruitt f3 carotid shunt failed to deflate properly.User did not provide any additional information.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
pragya thikey
63 second ave
burlington, MA 01803
7812212266
MDR Report Key13060052
Report Number1220948-2021-00118
Device Sequence Number13809792
Product Code MJN
UDI-Device Identifier00840663101238
UDI-Public00840663101238
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K051067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2024
Device Model Number2012-12
Device Catalogue Number2012-12
Device Lot NumberPFT3765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2021
Initial Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown